# SDR NOCA03407

- Difficulty date: February 7, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: BAC27TEX1255
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR MONITOR EICAS MESSAGE.  REMOVED AND REPLACED NOSE GEAR DOOR SENSORS S234,S235 ADJUSTED NOSE GEAR DOOR AS PER AMM 32-22-02.  ACCOMPLISHED GEAR SWING NO EICAS MSG, FAULTS BITE CHECK PROX DET UNIT SHOWS NO FAULTS.
